# SDR 99UAL900125

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Engine: Pwa PW4090
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: S212W3019
- Condition: Torn
- Location: Aft Press Dome
- Part time: 5,670 hours
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CONSTANT VIBRATION FELT IN AFT GALLEY FLOOR.  CREW ELECTED TO RETURN TO MIA.  *S/D*  THE BOOT, (P/N S212W301-9, IPC 36-12-04-005, ITEM 155) AT THE PENETRATION OF THE APU DUCT INTO THE AFT DOME OF FUSELAGE, WAS FOUND TORN IN THE SEAM.  FURTHER EXAMINATION OF THE BOOT REVEALED THAT THE STEEL RING (INSIDE THE BOOT) SNAPPED AT THE WELD.  THE BOOT WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
